# SDR EISA98021

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Box
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WING STATION 171.5 RT WING, FUEL VENT BOX HAS CRACKED FLANGE AT UPPER CHORD.  FABRICATED REPAIR PARTS PER SRM 57-10-4 AND INSTALLED REPAIR PER SRM 51-10-4 FIG 8.  (M)
